Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Sexually active, vaginal bleeding, blood with mucus in it, light headedness. Symptoms of pregnancy?

Hi, im . Im 17, im sexually active. i was on birth control the pill , but once i started bleedimg.which i thought was my period i stopped taking it... and i had my period from last Sunday until like wednesday, stopped bleeding until saturday and then Saturday sunday and today ive been having a bloody mucas almost and ive been having really weird cravings for the past like month or so and been really light headed. I took a pregnancy test and it was negative but does that still mean i could be pregnant?
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
You have not mentioned your menstrual dates, so I hope you did not take the pregnancy test soon enough
Irregular bleeding is very common while on oral contraceptive pills.
SInce your history is not clear, please consult your health care provider to rule out a pregnancy/ other causes of such irregular bleeding.
It could be due to pregnancy, hormonal effects of pills or stress, anxiety, thyroid hormone dysfunction, some cervical lesion etc.
Take care
Answered: Fri, 18 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor